# SDR N382005F00005

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N510SR
- Make and model: Gulstm G1159
- Aircraft serial: 070
- Engine: Rroyce SPEY511*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Switch
- Part number: 1EN616
- Condition: Disconnected
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH GEAR UP, THE GEAR HANDLE LIGHT WAS ON.  PRELIMINARY TROUBLESHOOTING DETERMINED THAT THE LT MAIN GEAR DOOR UP SWITCH WAS AT FAULT.  WHEN REPLACING SWITCH, FOUND A LOOSE WIRE AT A BUTT SPLICE.  (K)
